User Profile
I have hep B and I am taking Baraclude tablet for the last 6 month.

since I took that medcen
-Lost 10lb
-have headache usually to the left side of the head
feel hangry
but the doctore telling me to have Gastrointestinal Endoscopy (upper endoscopy ) is their any relation between having Hep Band doing Edoscopy ?


Did you find this post helpful?
|

User Profile
replied March 14th, 2011
Liver Disorders, Hepatitis A,B,C Answer A20842
Hi, welcome to the ehealth forum and I am glad to help you.
You seem concerned by the hepatitis B infection and the Baraclude therapy.
BARACLUDE(entecavir) is a prescription medicine used to treat chronic hepatitis B virus (HBV) in adults who have active virus and liver damage.
Currently there is no cure for HBV. BARACLUDE does not cure HBV.
BARACLUDE may:
lower the amount of HBV in the body
lower the ability of HBV to multiply and infect new liver cells
improve the condition of your liver
It is not known whether BARACLUDE will reduce the chances of getting liver cancer or liver damage (cirrhosis), which may be caused by chronic HBV infection
The most common side effects of Baraclude include headache, tiredness,dizziness and nausea.
Chronic hepatitis B infection is known to cause liver damage and cirrhosis or even the liver cancer.
Why the doctor has specifically ordered upper GI endoscopy for you can be ascertained after thorough evaluation of your symptoms and disease course and cannot be ascertained online for which you must follow your personal physician.
Hope this helps. Take care.



|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
Must Read
Learn the basics about various conditions and diseases, including risk factors, diagnosis, and treatment options....
Learn about risk factors to developing a certain conditions and diseases. ...
Learn about screening and diagnosis options available for certain conditions and diseases....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Liver Disorders, Hepatitis A,B,C , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.